# SDR A6WA201040393

- Difficulty date: May 25, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (PIANO) HAS CHAFING DAMAGE ON LUG PAX DOOR HINGE.  REPAIRED IAW REO 601R-52-11-1347.
